Works (3)

2009 journal article

Existence of multi-pulses of the regularized short-pulse and Ostrovsky equations

Journal of Dynamics and Differential Equations, 21(4), 607–622.

By: V. Manukian, N. Costanzino, C. Jones & B. Sandstede

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

Solitary waves of the regularized short pulse and ostrovsky equations

SIAM Journal on Mathematical Analysis, 41(5), 2088–2106.

By: N. Costanzino, V. Manukian & C. Jones

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

Travelling waves for a thin liquid film with surfactant on an inclined plane

Nonlinearity, 22(1), 85–122.

By: V. Manukian & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018